Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The moduli space of marked generalized cusps in real projective manifolds
HTML articles powered by AMS MathViewer

by Samuel A. Ballas, Daryl Cooper and Arielle Leitner
Conform. Geom. Dyn. 26 (2022), 111-164
Published electronically: August 17, 2022


ln this paper, a generalized cusp is a properly convex manifold with strictly convex boundary that is diffeomorphic to $M\times [0,\infty )$ where $M$ is a closed Euclidean manifold. These are classified by Ballas, Cooper, and Leitner [J. Topol. 13 (2020), pp. 1455-1496]. The marked moduli space is homeomorphic to a subspace of the space of conjugacy classes of representations of $\pi _1M$. It has one description as a generalization of a trace-variety, and another description involving weight data that is similar to that used to describe semi-simple Lie groups. It is also a bundle over the space of Euclidean similarity (conformally flat) structures on $M$, and the fiber is a closed cone in the space of cubic differentials. For $3$-dimensional orientable generalized cusps, the fiber is homeomorphic to a cone on a solid torus.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 22-02, 51-02, 57-02
  • Retrieve articles in all journals with MSC (2020): 22-02, 51-02, 57-02
Bibliographic Information
  • Samuel A. Ballas
  • Affiliation: Florida State University
  • MR Author ID: 1084949
  • ORCID: 0000-0003-3340-3853
  • Email:
  • Daryl Cooper
  • Affiliation: University of California, Santa Barbara
  • MR Author ID: 239760
  • Email:
  • Arielle Leitner
  • Affiliation: Afeka College of Engineering
  • MR Author ID: 907776
  • Email:
  • Received by editor(s): March 6, 2021
  • Published electronically: August 17, 2022
  • Additional Notes: The first author was partially supported by the NSF grant DMS-1709097. The second author was partially supported by the University of Sydney Mathematics Research Institute (SMRI). The third author was partially supported by ISF grant 704/08.
  • © Copyright 2022 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 26 (2022), 111-164
  • MSC (2020): Primary 22-02, 51-02, 57-02
  • DOI:
  • MathSciNet review: 4470161